# SDR AWXA200200690

- Difficulty date: August 4, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 14,068 hours, 6,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1604
- Condition: Discharged
- Location: Cabin
- Part time: 10,275 hours, 3,904 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE L1 DOOR, R1 DOOR, AND SEAT ROW 1 LT EMERGENCY LIGHTS WERE FOUND INOPERATIVE DURING EMERGENCY LIGHTING TEST.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (10WL) AND BATTERY IAW AMM 33-51-38-401, OPERATIONAL CHECK WAS GOOD.
